CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Exponential Stabilization of the Wave Equation on Hyperbolic Spaces with Nonlinear Locally Distributed Damping 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2021, 页码: 13
Authors:  Wang, Jiacheng;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:58/0  |  Submit date:2021/04/26
Wave equation  Stabilization  Hyperbolic spaces  Nonlinear locally distributed damping  
Exponential growth of homotopy groups of suspended finite complexes 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 卷号: 295, 期号: 3-4, 页码: 1301-1321
Authors:  Huang, Ruizhi;  Wu, Jie
Favorite  |  View/Download:58/0  |  Submit date:2020/09/23
Homotopy groups  Hyperbolicity  Homotopy decomposition  Moore spaces  Loops and suspensions  Hilton-Milnor Theorem  
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:89/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:75/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:77/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime  
Characterizations of circle patterns and finite convex polyhedra in hyperbolic 3-space 期刊论文
MATHEMATISCHE ANNALEN, 2017, 卷号: 368, 期号: 1-2, 页码: 213-231
Authors:  Huang, Xiaojun;  Liu, Jinsong
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
Isometries in hyperbolic spaces 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 1, 页码: 71-86
Authors:  Huang ManZi;  Wang XianTao;  Wang YueFei
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
surjective map  geodesic  hyperplane  isometry  Mobius transformation  
Riesz basis property of a second-order hyperbolic system with collocated scalar input-output 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2002, 卷号: 47, 期号: 4, 页码: 693-698
Authors:  Guo, BZ;  Luo, YH
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
collocated input-output  perturbation of linear operators  Riesz basis  second-order system  
Harmonic maps with singular boundary value from complex hyperbolic spaces into rank one symmetric spaces 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2000, 卷号: 10, 期号: 2, 页码: 171-196
Authors:  Shi, YG;  Wang, YD
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Q(p) spaces on Riemann surfaces 期刊论文
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1998, 卷号: 50, 期号: 3, 页码: 449-464
Authors:  Aulaskari, R;  He, YZ;  Ristioja, J;  Zhao, RH
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30